Alert archive / New Mexico / Wind Advisories in 2010
Wind Advisory 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 23, 2010, 3:27 AM MST. It took effect at Jan 23, 2010, 10:41 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2010, 3:27 AM MST (10:27 UTC)
- In effect from
- Jan 23, 2010, 10:41 AM MST
- Expired
- Jan 23, 2010, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
635 WWUS75 KABQ 231027 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 327 AM MST SAT JAN 23 2010 NMZ522-523-529-533-539-540-231900- /O.NEW.KABQ.WI.Y.0004.100123T1900Z-100124T0200Z/ ESTANCIA VALLEY-CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS- GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 327 AM MST SAT JAN 23 2010 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING. * WINDS...AFTERNOON WEST WINDS WILL INCREASE SPEED TO 35 MPH WITH FREQUENT GUSTS TO 50 MPH DEVELOPING. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...AND THROUGH GAPS. * TIMING...WEST WINDS WILL INCREASE SPEED BY LATE MORNING...WITH WIND SPEEDS REACHING 25 TO 35 MPH BY EARLY AFTERNOON. GUSTS TO 50 MPH WILL DEVELOP BY MID AFTERNOON. EXPECT DECREASING WIND SPEEDS AFTER SUNSET. * VISIBILITY...A FEW RAIN AND SNOW SHOWERS THIS AFTERNOON MAY REDUCE VISIBILITIES TO A MILE LOCALLY IN WIND BLOWN RAIN OR SNOW. * LOCAL IMPACTS...EXPECT GUSTY WINDS ACROSS INTERSTATE 40 FROM EDGEWOOD TO MONTOYA...OR FROM MILE POST 185 TO MILE POST 300...AND ACROSS INTERSTATE 25 FROM GLORIETA TO WATROUS...OR FROM MILE POST 300 TO MILE POST 365. ALSO...EXPECT GUSTY WINDS ACROSS HIGHWAY 84 NEAR LAS VEGAS AND ANTON CHICO...HIGHWAY 54 NEAR VAUGHN AND SANTA ROSA...HIGHWAY 285 NEAR CLINES CORNERS...HIGHWAY 60 NEAR WILLARD AND ENCINO...HIGHWAYS 70 AND 380 NEAR PICACHO AND HONDO...AND HIGHWAY 82 NEAR DUNKEN AND ELK. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ SHY
2 follow-up statements
235 WWUS75 KABQ 231741 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1041 AM MST SAT JAN 23 2010 NMZ535>538-240200- /O.EXB.KABQ.WI.Y.0004.100123T1741Z-100124T0200Z/ CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- 1041 AM MST SAT JAN 23 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. * WINDS...WEST WINDS 25 AND 35 MPH WITH FREQUENT GUSTS TO 50 MPH. * TIMING...WEST WINDS WILL INCREASE IN SPEED TO 25 TO 35 MPH BY LATE MORNING. THE STRONGEST WINDS ARE EXPECTED MID TO LATE AFTERNOON WHERE FREQUENT GUSTS TO 50 MPH ARE LIKELY. EXPECT DECREASING WIND SPEEDS AFTER SUNSET. * VISIBILITY...ISOLATED AREAS OF BLOWING DUST MAY RESTRICT VISIBILITIES TO 2 MILES OR LESS...ESPECIALLY AROUND ROSWELL AND CLOVIS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES...INCLUDING ALONG U.S. HIGHWAY 70 BETWEEN ROSWELL AND CLOVIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ522-523-529-533-539-540-240200- /O.EXT.KABQ.WI.Y.0004.100123T1741Z-100124T0200Z/ ESTANCIA VALLEY-CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS- GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1041 AM MST SAT JAN 23 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. * WINDS...WEST WINDS 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. * TIMING...WEST WINDS WILL INCREASE IN SPEED BY LATE MORNING REACHING 25 TO 35 MPH. THE STRONGEST WINDS ARE EXPECTED DURING THE MID TO LATE AFTERNOON HOURS WHERE FREQUENT GUSTS TO 50 MPH ARE LIKELY. EXPECT DECREASING WIND SPEEDS AFTER SUNSET. * VISIBILITY...A FEW RAIN AND SNOW SHOWERS EARLY THIS AFTERNOON MAY REDUCE VISIBILITIES TO A MILE LOCALLY IN WIND BLOWN RAIN OR SNOW. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT HIGH PROFILE VEHICLES...INCLUDING ALONG INTERSTATE 25 NEAR LAS VEGAS AND HIGHWAY 285 BETWEEN CLINES CORNERS...VAUGHN AND RAMON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
138 WWUS75 KABQ 240150 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 650 PM MST SAT JAN 23 2010 NMZ522-523-529-533-535>540-240300- /O.EXP.KABQ.WI.Y.0004.000000T0000Z-100124T0200Z/ ESTANCIA VALLEY-CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS- GUADALUPE COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 650 PM MST SAT JAN 23 2010 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. WIND SPEEDS HAVE DECREASED ACROSS THE CENTRAL HIGHLANDS AND EASTERN PLAINS...THEREFORE THE WINDY ADVISORY WILL BE ALLOWED TO EXPIRE. BREEZY CONDITIONS WILL PERSIST THROUGH THE NIGHT WITH SUSTAINED SPEEDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS OF 35 TO 40 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 23, 3:16 AM MST, 11 minutes earlier.
Area forecast discussion, Jan 23, 3:16 AM MST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 316 AM MST SAT JAN 23 2010 .DISCUSSION... BIGGER WX CONCERNS THIS PACKAGE INVOLVE ADDING SOME CENTRAL AND S CENTRAL ZONES AS WINTER WX ADVISORIES. DECIDED TO DO SO WITH DISTURBANCE COMING INTO SW NM ZONES AT TIME OF WRITING AS PCPN...MOSTLY SNOW...BREAKING OUT MOSTLY S OF INTERSTATE 40. ZONES ADDED WERE 519...529...524...525. THIS SHOULD BE A FAIRLY LOW GRADE AND FAIRLY SHORT LIVED ADVISORY...THE BACK END OF IT TRUNCATED IN TIME DUE TO TEMPS RISING TO UPPER 30S OR LOW 40S OR A LITTLE HIGHER ACROSS THESE ZONES THIS AFTN. AREAS GETTING ENOUGH SNOW COVER TO RETARD WARMING...WHICH SHOULD BE S OF ABQ METRO AREA...MAY STAY JUST A TOUCH COLDER. BUT STILL SHOULD BE ENOUGH THAT...AS PCPN BECOMES LESS FREQUENT MIDDAY AND AFTN ANY ROAD AND PROBABLY GROUND ACCUMULATIONS SHOULD BE MINIMIZED. SO ENDED WINTER WX ADVISORIES BY 19Z. MODELS IN GOOD AGREEMENT SHOWING SOME BANDED SHOWERY PCPN...AGAIN MOSTLY SNOW OR SNOW PELLETS...CONTINUING FROM W CENTRAL AND CENTRAL NM INTO THE S CENTRAL MTNS REGION. THIS SHOULD BE WATCHED BY DAY CREW FOR ANY LOCALIZED HEAVIER SNOW AMTS THAT JUST MAY HAVE SOME POTENTIAL TO STILL ACCUMULATE INTO THE AFTN. AGAIN THOUGH THIS SHOULD BE QUITE LOCALIZED GIVEN SHOWERY NATURE OF EXPECTED PCPN BY THEN. CANCELLED N NM WINTER STORM WARNINGS EARLIER IN EFFECT THROUGH 6 AM MST...NW PLATEAU EASTWARD...AS NOT VERY MUCH SIGNIFICANT SNOWFALL IN THOSE AREAS MOST OF THE OVERNIGHT HOURS. WILL CONTINUE WITH OTHER PREVIOUS WARNINGS ACROSS W CENTRAL...SW AND S CENTRAL MTNS ZONES THROUGH THE DAY...THOUGH SW MTNS AREAS SHOULD BE IMPROVING BY OR DURING AFTN. LASTLY WIND ADVISORY ADDED TO AREAS FROM ROUGHLY CLINES CORNERS...LAS VEGAS AND SANTA ROSA S TO E LINCOLN AND SW CHAVES COUNTIES. WINDS OVERALL THOUGH SHOULD NOT BE QUITE AS STRONG AS FRI...ESPECIALLY VS THIS MORNING. FINALLY THIS EXTENDED WET PATTERN WILL TAKE A 2 TO 3 DAY BREAK FOR SUN TO MON NIGHT OR TUE PERIOD. TIMING AND STRENGTH OF MIDWEEK STORM STILL A LITTLE UNCERTAIN...AND FOR THIS REASON WILL LEAVE THOSE GRIDS RELATIVELY UNTOUCHED FROM EARLIER ADJUSTMENTS. 43 && .AVIATION... CONTINUING EXCURSIONS TO MVFR AND IFR CIGS WITH MT OBSCURATION FROM THE CENTRAL MOUNTAIN CHAIN WESTWARD...AS LEFTOVERS OF SPRAWLING WEATHER SYSTEM MOVE EAST ACROSS NEW MEXICO. TAFS AT GUP...FMN...ABQ...SAF...AND LVS WRITTEN WITH SCT LAYER AT LOWEST EXPECTED BKN/OVC WITH BEST GUESS ON MVFR/IFR TIMING THIS FAR OUT. WEST GUSTS TO 45 KTS DEVELOPING IN LEE OF CENTRAL MOUNTAIN CHAIN AFTER 19Z AND DECREASING AFTER 02Z. BROAD CLEARING TREND UNDERWAY AFTER 03Z...BUT AREAS OF MT OBSCURATION CONTINUING THROUGH 12Z SUNDAY MORNING. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. SHY && .FIRE WEATHER... NO WIDESPREAD CRITICAL FIRE WEATHER EXPECTED THROUGH THURSDAY OF NEXT WEEK. TODAY...LAST OF THE MAJOR WEATHER SYSTEM TRANSITING EASTWARD ACROSS NEW MEXICO WITH A LAST ROUND OF WET SNOW OVER SLOPES AND SUMMITS...AND VALLEY RAINS. GUSTY WINDS DEVELOPING THIS AFTERNOON FROM THE CENTRAL MOUNTAIN CHAIN EAST...AND FROM LAS VEGAS SOUTHWARD...WILL PUSH GUSTS UP TO 50 MPH AT TIMES BEFORE WINDS DECREASE SPEED TOWARD SUNSET. MINIMUM HUMIDITIES WILL BOTTOM IN THE 20S OVER THE EASTERN PLAINS...BUT REMAIN IN THE 40S PCT IN AREAS OF STRONGEST WINDS. TEMPERATURES WILL REMAIN WELL BELOW NORMAL FOR ALL BUT THE EXTREME EASTERN PLAINS. GENERALLY GOOD VENTILATION CONDITIONS FOR THE DAY WITH GOOD TO EXCELLENT OVERNIGHT HUMIDITY RECOVERIES. SUNDAY...CONTINUED STRONG NORTHWEST FLOW ALOFT...AND BREEZY AT THE SURFACE FOR THE DAY WITH CLEARING...DRYING...AND WARMING TREND UNDERWAY. HUMIDITIES BOTTOMING IN THE 20S AND UPPER TEENS PCT OVER THE EASTERN PLAINS MAY PRODUCE AN HOUR OR TWO OF NEAR CRITICAL RED FLAG CONDITIONS MAINLY SOUTH OF INTERSTATE 40 AND IN THE LEE OF THE CENTRAL MOUNTAIN CHAIN. VENTILATION DETERIORATING OVER EXTREME WESTERN NEW MEXICO IN REDUCED TRANSPORT WINDS...BUT REMAINING GOOD TO EXCELLENT FOR CENTRAL AND EASTERN AREAS. GOOD TO EXCELLENT OVERNIGHT HUMIDITY RECOVERIES FOR ALL BUT DOWNSLOPE AREAS OF THE NORTHEAST PLAINS...WHERE DRYING WILL KEEP HUMIDITY RECOVERY IN THE FAIR TO POOR RANGE. OUTLOOK...MONDAY THROUGH THURSDAY...RIDGING DEVELOPING THROUGH TUESDAY WILL STEADY OUT THE ATMOSPHERE WITH DECREASED VENTILATION HEADING INTO MIDWEEK. NEXT PACIFIC STORM SYSTEM INBOUND TUESDAY NIGHT THROUGH WEDNESDAY...WITH COLD FRONT SAGGING SOUTHWARD ACROSS THE EASTERN PLAINS WEDNESDAY NIGHT TRIGGERING AND FOCUSING SOME WETTING PRECIPITATION. SYSTEM CLEARING NEW MEXICO DURING THE DAY ON THURSDAY...WITH DRYING TREND AND REDUCED VENTILATION IN THE CARDS FOR THE UPCOMING WEEKEND. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 36 16 35 11 / 30 10 5 0 DULCE........................... 31 7 37 2 / 30 10 5 5 CUBA............................ 34 8 35 4 / 30 10 10 5 GALLUP.......................... 33 10 34 3 / 60 20 5 5 EL MORRO........................ 31 5 33 -4 / 60 20 5 5 GRANTS.......................... 35 12 38 6 / 60 20 5 5 QUEMADO......................... 34 8 39 8 / 70 10 10 0 GLENWOOD........................ 42 18 47 17 / 40 10 5 0 CHAMA........................... 28 2 33 -1 / 40 20 10 5 LOS ALAMOS...................... 35 14 36 5 / 30 20 5 5 PECOS........................... 36 16 41 11 / 40 10 5 0 CERRO/QUESTA.................... 31 8 34 3 / 40 20 10 5 RED RIVER....................... 24 6 29 0 / 50 20 10 5 ANGEL FIRE...................... 28 8 31 -1 / 40 20 10 5 TAOS............................ 33 13 35 3 / 30 10 5 5 ESPANOLA........................ 39 14 41 10 / 20 10 5 5 SANTA FE........................ 35 17 37 13 / 30 10 5 0 SANTA FE AIRPORT................ 38 18 37 15 / 20 10 5 0 ALBUQUERQUE FOOTHILLS........... 35 21 42 17 / 40 10 5 0 ALBUQUERQUE HEIGHTS............. 40 24 42 22 / 40 10 5 0 ALBUQUERQUE VALLEY.............. 40 19 45 14 / 40 10 5 0 ALBUQUERQUE WEST MESA........... 39 19 46 19 / 40 10 5 0 LOS LUNAS....................... 44 20 47 14 / 40 10 5 0 RIO RANCHO...................... 39 22 44 20 / 40 10 5 0 SOCORRO......................... 47 22 49 18 / 60 10 5 0 SANDIA PARK/CEDAR CREST......... 31 15 38 11 / 50 10 5 0 MORIARTY/ESTANCIA............... 38 19 40 14 / 40 10 5 0 CLINES CORNERS.................. 36 17 34 15 / 40 10 5 0 GRAN QUIVIRA.................... 39 21 43 17 / 50 10 5 0 CARRIZOZO....................... 41 21 45 17 / 60 10 5 0 RUIDOSO......................... 37 22 41 18 / 60 10 5 0 CAPULIN......................... 44 8 41 8 / 20 5 5 0 RATON........................... 46 14 42 10 / 10 10 5 0 LAS VEGAS....................... 40 17 39 13 / 20 10 5 0 CLAYTON......................... 52 22 47 18 / 10 5 0 0 ROY............................. 48 18 47 21 / 10 5 5 0 CONCHAS......................... 53 22 54 23 / 10 5 0 0 SANTA ROSA...................... 49 23 54 20 / 20 5 0 0 TUCUMCARI....................... 53 25 52 20 / 5 5 0 0 CLOVIS.......................... 53 25 52 21 / 5 5 0 0 PORTALES........................ 53 23 54 17 / 5 5 0 0 FORT SUMNER..................... 52 23 55 19 / 20 5 0 0 ROSWELL......................... 53 30 56 25 / 30 5 0 0 PICACHO......................... 49 29 53 23 / 40 10 0 0 ELK............................. 44 22 49 17 / 40 10 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 7 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ522-523-529-533-539-540. WINTER STORM WARNING UNTIL 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ502-505>508-526. WINTER WEATHER ADVISORY UNTIL NOON MST TODAY FOR THE FOLLOWING ZONES...NMZ519-520-524-525. && 43/SHY
Hazardous weather outlook, Jan 22, 6:00 AM MST, 21 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST FRI JAN 22 2010 NMZ501>540-231300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MST FRI JAN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE FROM CENTRAL INTO EASTERN NEW MEXICO THIS MORNING...THEN EAST OF THE STATE TONIGHT. MODERATE TO LOCALLY HEAVY SNOW ACCUMULATIONS ARE EXPECTED TO PERSIST AT LEAST INTO TONIGHT... THE MOST SIGNIFICANT ACCUMULATIONS FALLING FROM THE CENTRAL MOUNTAIN CHAIN WESTWARD TO BETWEEN THE CONTINENTAL DIVIDE AND THE ARIZONA BORDER. LOCALLY HEAVY SNOW ACCUMULATIONS WILL BE LIKELY ACROSS MUCH OF THE HIGH TERRAIN...WITH AN INCH TO SEVERAL INCHES AT LOWER ELEVATIONS. SOME STREAMS ACROSS SOUTHWEST CATRON COUNTY WILL APPROACH AND PERHAPS BRIEFLY EXCEED BANKFULL TODAY...DUE TO A COMBINATION OF EARLIER HEAVY RAINFALL AND SOME MELTING OF THE LOWER PORTION OF THE SNOWPACK. THE MAJOR STREAMS MOST IMPACTED WILL BE THE SAN FRANCISCO...GILA AND MIMBRES RIVERS...BUT SMALLER STREAMS WILL SEE HIGH FLOWS AS WELL. WITH COLDER TEMPERATURES AND DROPPING SNOW LEVELS...FLOW LEVELS SHOULD TEND TO DROP LATER TODAY AND TONIGHT. STRONG SOUTHWEST TO WEST WINDS WILL BUFFET AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AS WELL AS THE NORTHERN GILA REGION TODAY AND FOR AWHILE TONIGHT...WHEN GUSTS MAY REACH 40 TO 50 MPH ON OCCASION...AND EVEN BETWEEN 50 AND 60 AT A FEW SPOTS THIS MORNING. PLEASE REVIEW THE LATEST WATCHES...WARNINGS AND ADVISORIES FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER WINTER WEATHER SYSTEM MAY BRING SIGNIFICANT SNOW ACCUMULATIONS TO PORTIONS OF THE FORECAST AREA TUESDAY NIGHT INTO WEDNESDAY NIGHT. AT THIS TIME IT APPEARS THAT THE HIGHER TERRAIN OF THE WEST HALF OF NEW MEXICO IS MOST FAVORED...THOUGH AMOUNTS ARE EXPECTED TO BE LESS THAN THAT PRODUCED BY TODAY/S SYSTEM. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 4:37 AM MST | Winter Weather Advisory | ABQ | 7 hr |
Nearby
Wind Advisories in New Mexico, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.